# SDR AALA20110120AFW01

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 95,814 hours, 15,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CIRCUMFERENTIAL FRAME STATION 500 STRINGER 30 TO 31 LEFT INNER CHORD BENT.  REPAIRED DISCREPANCY PER EA B767-53-014483.
